MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 106130-22
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported by the patient that she is getting a skin irritation from the 63b electrodes.The patient changes electrodes and rotates them every day.The patient did the time test and after the first hour she had a skin irritation.The skin was red and itchy and a red mark around the electrodes.The patient developed welts and blisters.The patient did not contact her doctor.The skin was clean with soap and water.The patient did not apply anything to the affected area.The patient stopped using the 63b electrodes around (b)(6) 2025.Later, the patient stated that the doctor advised to stop using the unit due to skin irritation with 63b electrodes.The patient advised she had an irritation to both types of electrodes.She spoke with her doctor and who said she can discontinue if she wants.The patient will conduct time-test using electrodes as advised by customer service representative.No further consequences were reported.63b electrodes were not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report,.Estimated date of the event b3: march 2025 this follow-up report is being submitted to relay additional and corrected information.The 63b electrodes were not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was not reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.
 
Event or Problem Description
It was reported by the patient that she is getting a skin irritation from the 63b electrodes.The patient changes electrodes and rotates them every day.The patient did the time test and after the first hour she had a skin irritation.The skin was red and itchy and a red mark around the electrodes.The patient developed welts and blisters.The patient did not contact her doctor.The skin was clean with soap and water.The patient did not apply anything to the affected area.The patient stopped using the 63b electrodes around (b)(6) 2025.Later, the patient stated that the doctor advised to stop using the unit due to skin irritation with 63b electrodes.The patient advised she had an irritation to both types of electrodes.She spoke with her doctor and who said she can discontinue if she wants.The patient will conduct time-test using 72r electrodes as advised by customer service representative.No further consequences were reported.63b electrodes were not returned for further evaluation.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22079962
Report Number0002242816-2025-00074
Device Sequence Number8702693
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic